A Comparison Principle for PDEs Arising in Approximate Hedging Problems: Application to Bermudan Options
- 220 Downloads
In a Markovian framework, we consider the problem of finding the minimal initial value of a controlled process allowing to reach a stochastic target with a given level of expected loss. This question arises typically in approximate hedging problems. The solution to this problem has been characterised by Bouchard et al. (SIAM J Control Optim 48(5):3123–3150, 2009) and is known to solve an Hamilton–Jacobi–Bellman PDE with discontinuous operator. In this paper, we prove a comparison theorem for the corresponding PDE by showing first that it can be rewritten using a continuous operator, in some cases. As an application, we then study the quantile hedging price of Bermudan options in the non-linear case, pursuing the study initiated in Bouchard et al. (J Financial Math 7(1):215–235, 2016).
KeywordsStochastic target problems Comparison principle Quantile hedging Bermudan options
Mathematics Subject ClassificationPrimary 49L25 60J60 93E20 Secondary 49L20 35K55
- 5.Bouchard, B., Elie, R., Réveillac, A.: BSDEs with weak terminal condition. preprint (2012). Cited on, pp. 2, 7Google Scholar
- 10.Bruder, B.: Super-replication of European options with a derivative asset under constrained finite variation strategies (2005), preprintGoogle Scholar
- 17.Jiao, Y., Klopfenstein, O., Tankov, P.: Hedging under multiple risk constraints (2013). arXiv:1309.5094